MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 4 MM, 30 CM; RIGID OPTICAL HYSTEROSCOPE

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 4 MM, 30 CM; RIGID OPTICAL HYSTEROSCOPE
Model Number 26105BA
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported the rod lens of four hysteroscopes has already broken 4 times.Unfortunately, there is no longer sufficient visibility to operate.No death or unanticipated serious deterioration in state of health reported.Cross reference mdr: 9610617-2025-00131.9610617-2025-00132.9610617-2025-00134.
 
Additional Manufacturer Narrative
Device evaluation: the information provided by the customer cannot be verified at this time, as the affected optics have not been made available for detailed inspection.A review of internal records revealed no trend or increased frequency of rod lens breakages for the hysteroscope model in question.Based on similar cases and product design knowledge, the most probable cause of rod lens breakage is typically mechanical overload, which may occur during: clinical use.Handling or transportation.Reprocessing, especially during manual cleaning, drying, or sterilization there is no indication of a manufacturing or production defect based solely on the customer's description.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 4 MM, 30 CM
Common Device Name
RIGID OPTICAL HYSTEROSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21318172
Report Number9610617-2025-00133
Device Sequence Number15486049
Product Code HIH
UDI-Device Identifier04048551093597
UDI-Public04048551093597
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K223885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26105BA
Device Catalogue Number26105BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown